Regional averaged control problems with minimum energy constrained by distributed parabolic systems

Volume 26, Issue 4, pp 349--356 http://dx.doi.org/10.22436/jmcs.026.04.03
Publication Date: December 08, 2021 Submission Date: November 12, 2021 Revision Date: November 22, 2021 Accteptance Date: November 23, 2021

Authors

M. Ould Sidi - RT-M2A Laboratory, Mathematics Department, College of Science, Jouf University, P. O. Box: 2014, Sakaka, Saudi Arabia. R. Zine - School of Science and Engineering, Al Akhawayn University in Ifrane, Morocco. A. A. Mohamed - Department of Mathematics, College of Science and Humanities in Al-Aflaj, rince Sattam bin Abdulaziz University, Saudi Arabia.


Abstract

This paper study the regional average controllability problems governed by distributed parabolic systems. We establish the definition and characterization of a system which is regional averaged controllable. The averaged regional control problem with minimum energy is considered and solved using HUM (Hilbert uniqueness method). Thereafter, the case of regional gradient averaged controllability is treated.


Share and Cite

  • Share on Facebook
  • Share on Twitter
  • Share on LinkedIn
ISRP Style

M. Ould Sidi, R. Zine, A. A. Mohamed, Regional averaged control problems with minimum energy constrained by distributed parabolic systems, Journal of Mathematics and Computer Science, 26 (2022), no. 4, 349--356

AMA Style

Ould Sidi M., Zine R., Mohamed A. A., Regional averaged control problems with minimum energy constrained by distributed parabolic systems. J Math Comput SCI-JM. (2022); 26(4):349--356

Chicago/Turabian Style

Ould Sidi, M., Zine, R., Mohamed, A. A.. "Regional averaged control problems with minimum energy constrained by distributed parabolic systems." Journal of Mathematics and Computer Science, 26, no. 4 (2022): 349--356


Keywords


MSC